Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8288
Title: On the smoothing of the square-root exact penalty function for inequality constrained optimization
Authors: Meng, Z
Dang, C
Yang, X 
Keywords: ε-feasible solution
Constrained optimization
Exact penalty function
Optimal solution
Penalty function
Smoothing method
Issue Date: 2006
Source: Computational optimization and applications, 2006, v. 35, no. 3, p. 375-398 How to cite?
Journal: Computational Optimization and Applications 
Abstract: In this paper we propose two methods for smoothing a nonsmooth square-root exact penalty function for inequality constrained optimization. Error estimations are obtained among the optimal objective function values of the smoothed penalty problem, of the nonsmooth penalty problem and of the original optimization problem. We develop an algorithm for solving the optimization problem based on the smoothed penalty function and prove the convergence of the algorithm. The efficiency of the smoothed penalty function is illustrated with some numerical examples, which show that the algorithm seems efficient.
URI: http://hdl.handle.net/10397/8288
ISSN: 0926-6003
DOI: 10.1007/s10589-006-8720-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

16
Last Week
1
Last month
1
Citations as of Jan 17, 2017

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
1
Citations as of Jan 20, 2017

Page view(s)

15
Last Week
0
Last month
Checked on Jan 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.